Rate the Article: On Computation of Isomorphism Classes of Transversals, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 2 | Views: 293 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper | Mathematics | India | Volume 11 Issue 9, September 2022 | Rating: 4.4 / 10


On Computation of Isomorphism Classes of Transversals

Manohar Choudhary, Vivek Kumar Jain


Abstract: Let G be a finite group and H a subgroup of G. In this article we have developed a program to compute the number of isomorphism classes of transversals. We also have computed the number of isomorphism classes of transversals of all subgroups for non-abelian groups of order up to 22.


Keywords: Right-transversals, Right-quasigroup


Edition: Volume 11 Issue 9, September 2022,


Pages: 988 - 992



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Verification Code will appear in 2 Seconds ... Wait

Top